Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1985, Volume 24, Number 2, Pages 181–194 (Mi al1899)  

Quasi-identities of absolutely free algebras

A. M. Nurakunov


Full text: PDF file (4580 kB)

Bibliographic databases:

Citation: A. M. Nurakunov, “Quasi-identities of absolutely free algebras”, Algebra Logika, 24:2 (1985), 181–194

Citation in format AMSBIB
\Bibitem{Nur85}
\by A.~M.~Nurakunov
\paper Quasi-identities of absolutely free algebras
\jour Algebra Logika
\yr 1985
\vol 24
\issue 2
\pages 181--194
\mathnet{http://mi.mathnet.ru/al1899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=816576}


Linking options:
  • http://mi.mathnet.ru/eng/al1899
  • http://mi.mathnet.ru/eng/al/v24/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:12
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021